# SDR DALA2017040702853

- Difficulty date: April 7, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 73,721 hours, 56,618 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AIRFRAME VIBRATION AND BURNING RUBBER ODOR FOLLOWED BY LEFT MAIN GEAR UNSAFE INDICATION WITH GEAR STILL EXTENDED.  CHECKED LANDING GEAR VISUALLY AND NOW HAVE 3 GREEN DOWN AND LOCKED GEAR SAFE LIGHTS.  FOUND THE NR 2 MAIN TIRE BLOWN AND RECAP SEPARATED.  REPLACED BOTH LEFT MAIN GEAR WHEELS IAW AMM 32-40, NR 2 BRAKE IAW AMM 32-42, LEFT GEAR DOWN AND LOCKED PROXIMITY SWITCH HARNESS IAW AMM 32-60, AND PLACED THE LT MLG INBD DEBRIS DEFLECTOR ON CDL 32-12-03. NO OTHER DAMAGE NOTED.
